# SDR NWAA070706746

- Difficulty date: February 28, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N646NW
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 68,124 hours, 8,543 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED AT 115 KNOTS DUE TO ANTI-SKID LIGHT ILLUMINATED ON FORWARD ANNUNCIATOR PANEL, AND BRAKES DID NOT FEEL NORMAL ON ABORT.  MAINTENANCE REMOVED AND REPLACED ANTI-SKID CONTROL UNIT, AND CONNECTORS OF ANTI-SKID UNIT.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.
